(JRAM) Volume 2 ~ Issue 10
ISSN (o) : 2394 - 0743   ISSN (p) : 2394 - 0735

Volume 2 ~ Issue 10

# Article Title
1 The G - Semi Inverses of Interval Valued Fuzzy S0ft Matrices
Authors: Dr. N.Sarala, M.Prabhavathi
Full PDF
2 Soft 𝛂𝐠𝐬-Closed Sets in Soft 𝐂 𝐞𝐜𝐡 Closure Space
Authors: R.Gowri, G.Jegadeesan
Full PDF
3 Generalized Difference Entire Sequence Spaces Defined By Musielak-Orlicz Function
Authors: Zakawat U. Siddiqui and Ado Balili
Full PDF
4 Optimization of CASP-CUSUM Schemes Based on Truncated Dagum Distribution
Authors: B. Sainath, Dr. P. Mohammed Akhtar, G.Venkatesulu, Dr. B.R. Narayana Murthy
Full PDF
5 Solutions of Ecological models by Homotopy-Perturbation Method (HPM)
Authors: B. Srinivasa Rao
Full PDF